# SDR MALA020316

- Difficulty date: May 21, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- Aircraft time: 10,008 hours, 11,121 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-CHECK IN CWA, MAINTENANCE FOUND FWD PART OF CENTER AISLE SEAT TRACK BL 0 CORRODED.  MAINTENANCE COMPLETED REPAIR FROM STA 297 TO STA 379 IAW EO 53060.
